# SDR IPXA2023072663121

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N630UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65777
- Aircraft time: 6,877 hours, 1,079 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FOUND UPPER DECK ESCAPE SLIDE GAS RESERVIOR PRESS INDICATED AMBER. ***LINK 25XPN*** DEFERED PER MEL 25-68-1
